# SDR RRXA97208

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 605-607
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND LONGERON 34 LEFT CRACKED, BETWEEN STA 605 AND STA 607.  REMOVED DAMAGED LONGERON 34L, FABRICATED AND INSTALLED NEW LONGERON IAW DC-8 SRM 53-2-0.
